On the efficiency of the direct products of monogenic monoids


Ayik H. , CAMPBELL C. M. , O'CONNOR J. J.

ALGEBRA COLLOQUIUM, vol.14, no.2, pp.279-284, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1142/s1005386707000272
  • Title of Journal : ALGEBRA COLLOQUIUM
  • Page Numbers: pp.279-284

Abstract

We give necessary and sufficient conditions for the efficiency of the direct product of finitely many finite monogenic monoids.